# SDR ALG2004F00014

- Difficulty date: March 5, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N702AL
- Make and model: Skrsky S76
- Aircraft serial: 760243
- Engine: Allsn 250C30S
- System (JASC): 2611 · Smoke Detection
- Part: Amplifier
- Part number: 30326E7
- Part serial: 2652
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE BAGGAGE SMOKE DETECTOR CAUTION LIGHT CAME ON 3 TIMES OVER A TWO MINUTE PERIOD.  THERE WAS NO OTHER INDICATION OF FIRE OR SMOKE, WITH THE LIGHT OUT WE LANDED.  MAINTENANCE REPLACED SMOKE DETECTOR CONTROL AMPLIFIER AND REPLACED CONNECTOR AT THE SMOKE DETECTOR.
